# SDR SWAA2025040202894

- Difficulty date: March 6, 2025
- Submitted: April 2, 2025
- Operation: Air carrier
- Aircraft: N7821L
- Make and model: Boeing 737-7CT
- Aircraft serial: 32748
- Aircraft time: 68,616 hours, 35,672 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Incorrect
- Location: Zone 800
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INCORRECTED LENS EMERGENCY EXIT ON DOOR R1 AT FWD GALLEY AREA 2025-186070 <[01].  REPLACED EMERGENCY LENS ON DOOR R1 AT FWD GALLEY AREA (1EA) IAW B737-700 AMM 33-51-01-960-802 STEP 3.C. ITEM (10); [02] REPLACED EMERGENCY LENS ON DOOR R1 AT FWD GALLEY AREA (1EA) IAW B737-700 AMM 33-51-01-960-802 STEP 3.C. ITEM (10).
